Metformin
1 Replies
shansy - March 16

Hi everyone-

I was on Metformin a few months back and then stopped taking it as we weren't trying any ART procedures for awhile. I am now starting Gonal-F shots this Friday and was wondering if I should begin taking my Metformin again or do you think this will screw up my system? I'm going to ask my RE, but thought maybe someone could get back to me sooner on this topic from this site who might know.

Thanks!

 

Keisha - March 16

[quote author=shansy link=board=8;threadid=2085;start=0#15935 date=1142471509]
Hi everyone-

I was on Metformin a few months back and then stopped taking it as we weren't trying any ART procedures for awhile. I am now starting Gonal-F shots this Friday and was wondering if I should begin taking my Metformin again or do you think this will screw up my system? I'm going to ask my RE, but thought maybe someone could get back to me sooner on this topic from this site who might know.

Thanks!
[/quote]

Hi, I am on Metformin and have done the Gonal-F shots and stayed on the medication. I had no problems. I have also performed my first IUI and had no problems. The doctor told me to make sure that I stayed on my metformin so that my levels would not rise up. So good luck to you. But all in all, metformin is my friend. Good luck with your Gonals. I hated that part.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question